Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 3(7), Pages 409–439 (Mi msb2584)  

This article is cited in 3 scientific papers (total in 3 papers)

On the boundary and initial values of solutions of parabolic equations

I. M. Petrushko


Abstract: In the present paper the question of the boundary and initial values of solutions of second order parabolic equations is investigated.
Bibliography: 2 titles.

Full text: PDF file (2131 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:1, 85–114

Bibliographic databases:

UDC: 517.946
MSC: 35K10
Received: 06.10.1977

Citation: I. M. Petrushko, “On the boundary and initial values of solutions of parabolic equations”, Mat. Sb. (N.S.), 106(148):3(7) (1978), 409–439; Math. USSR-Sb., 35:1 (1979), 85–114

Citation in format AMSBIB
\Bibitem{Pet78}
\by I.~M.~Petrushko
\paper On the boundary and initial values of solutions of parabolic equations
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 3(7)
\pages 409--439
\mathnet{http://mi.mathnet.ru/msb2584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505110}
\zmath{https://zbmath.org/?q=an:0421.35034|0386.35021}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 1
\pages 85--114
\crossref{https://doi.org/10.1070/SM1979v035n01ABEH001454}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17500007}


Linking options:
  • http://mi.mathnet.ru/eng/msb2584
  • http://mi.mathnet.ru/eng/msb/v148/i3/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Petrushko I., “On Boundary-Order and Initial Values of 2nd-Order Parabolic Equation Solutions in Lp,P Greater-Than 1”, 267, no. 5, 1982, 1063–1066  mathscinet  zmath  isi
    2. I. M. Petrushko, “On boundary and initial conditions in $\mathscr L_p$, $p>1$, of solutions of parabolic equations”, Math. USSR-Sb., 53:2 (1986), 489–522  mathnet  crossref  mathscinet  zmath
    3. L. A. Muravei, A. V. Filinovskii, “On a problem with nonlocal boundary condition for a parabolic equation”, Math. USSR-Sb., 74:1 (1993), 219–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:174
    Full text:81
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021